MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 127 SIZE 10 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 127 SIZE 10 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 1601-10127
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Primary procedure, right hip.It was reported that when the secur-fit advanced stem was opened, the ha coating at the proximal end of the stem seemed too thick.Another stem was opened and used to complete the surgery successfully with no delay.Rep was present for and witnessed the procedure.Rep provided a picture of the device (which is allegedly available for return) and the sales order for the case and confirmed that no further information will be released by the hospital or surgeon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event involving a securfit stem was reported.The event was not confirmed.Method & results: -product evaluation and results: visual inspection of the returned device noted the following: device was returned in unused condition.The ha coating appeared thicker than usual.No other remarkable observations were noted.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the global quality & operations (gqo) team reviewed the event and stated: in conclusion, while the surgeon perceived the normalization lines to not be as defined as they are accustomed to, it was confirmed through the dhr review, and process review that there are proper process controls in place to determine that this product did meet all design requirements and would have functioned as intended.

Brand Name
127 SIZE 10 SECUR-FIT ADVANCED STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11276741
Report Number0002249697-2021-00211
Device Sequence Number4831228
Product Code LPH
UDI-Device Identifier07613327021356
UDI-Public07613327021356
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number1601-10127
Device Catalogue Number1601-10127
Device Lot Number393ARD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;